RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 1, Pages 56–60 (Mi faa3523)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On the Pólya–Szégö Inequality for Functionals with Variable Exponent

S. V. Bankevich

Petersburg State University, St. Petersburg, Russia

Abstract: Analogues of the Pólya–Szégö inequality with variable exponent in the integrand are considered. Necessary and sufficient conditions for the fulfillment of these inequalities are obtained.

Keywords: symmetrization, variable exponent, Pólya–Szégö inequality.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07650
This work was supported by the Russian Foundation for Basic Research, project no. 15-01-07650.


DOI: https://doi.org/10.4213/faa3523

Full text: PDF file (149 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:1, 45–48

Bibliographic databases:

UDC: 517.988.38
Received: 09.09.2017

Citation: S. V. Bankevich, “On the Pólya–Szégö Inequality for Functionals with Variable Exponent”, Funktsional. Anal. i Prilozhen., 52:1 (2018), 56–60; Funct. Anal. Appl., 52:1 (2018), 45–48

Citation in format AMSBIB
\Bibitem{Ban18}
\by S.~V.~Bankevich
\paper On the P\'olya--Sz\'eg\"o Inequality for Functionals with Variable Exponent
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 1
\pages 56--60
\mathnet{http://mi.mathnet.ru/faa3523}
\crossref{https://doi.org/10.4213/faa3523}
\elib{http://elibrary.ru/item.asp?id=32428042}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 1
\pages 45--48
\crossref{https://doi.org/10.1007/s10688-018-0205-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000428558200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044764249}


Linking options:
  • http://mi.mathnet.ru/eng/faa3523
  • https://doi.org/10.4213/faa3523
  • http://mi.mathnet.ru/eng/faa/v52/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bankevich S.V., Nazarov A.I., “On Monotonicity of Some Functionals With Variable Exponent Under Symmetrization”, Appl. Anal., 98:1-2, SI (2019), 362–373  crossref  mathscinet  zmath  isi  scopus
  • ‘ункциональный анализ и его приложени€ Functional Analysis and Its Applications
    Number of views:
    This page:170
    References:21
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020